# SDR SWIA200515530

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 15,263 hours, 22,284 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0710
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,039 hours, 17,467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON INBOARD PAIR WHEN RETRACTING FLAPS.  REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  OPERATIONAL CHECK GOOD.
